# SDR SWAA2024111847654

- Difficulty date: October 11, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 65,145 hours, 39,063 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 600 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LEADING EDGE #8 SLAT NOSE SKIN AT ACTUATOR RIB STA 451.97 O/B LOCATION FROM CENTER LINE O/B CENTER FASTENER HOLE.<[01] INSTALLED REPAIR DOUBLER AT #8 SLAT NOSE SKIN ACTUATOR ATTACHING FITTING AREA. REF SRM 57-42-01-2R-8 AND 51-40-02-0G-0;[02] VERIFIED CORRECTIVE ACTION.
